MathSciNet Relay Station
MathSciNet bibliographic data
MR1816602 03E35 (03E65)
Hamkins, Joel David The wholeness axioms and $V=\rm HOD$. Arch. Math. Logic 40 (2001), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement